| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: medical device problem code: 1494: off-label use pre-existing condition of progressive myopia.Claim #(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2, -11.50 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens had tore before/during loading or unknown when it occurred and the surgeon noted it was noticed when the lens was placed in the eye.Intraoperatively the lens was removed and replaced with a longer length lens.The cause of the event was reported as the device and noted "lens was scratched when placed into the eye.Unknown it was already scratched prior to loading.Back up lens implanted successfully.".